The Michigan Mathematical Journal

On symplectic automorphisms of hyper-Kähler fourfolds of K3[2] type

Giovanni Mongardi

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 62, Issue 3 (2013), 537-550.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1378757887

Digital Object Identifier
doi:10.1307/mmj/1378757887

Mathematical Reviews number (MathSciNet)
MR3102529

Zentralblatt MATH identifier
1282.14064

Subjects
Primary: 14J50: Automorphisms of surfaces and higher-dimensional varieties
Secondary: 11H56: Automorphism groups of lattices

Citation

Mongardi, Giovanni. On symplectic automorphisms of hyper-Kähler fourfolds of K3 [2] type. Michigan Math. J. 62 (2013), no. 3, 537--550. doi:10.1307/mmj/1378757887. https://projecteuclid.org/euclid.mmj/1378757887


Export citation